# SDR MUIA20190212001

- Difficulty date: February 12, 2019
- Submitted: February 12, 2019
- Operation: Air carrier
- Aircraft: N208EE
- Make and model: Cessna 208B
- Aircraft serial: 208B1213
- Aircraft time: 8,786 hours
- Engine: Pwa PT6A114A
- Engine time: 4,750 hours, 9,682 cycles
- System (JASC): 3197 · Instrument System Wiring
- Part: Connector
- Condition: Contaminated
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

CREW PERFORMED AIR RETURN AFTER RESERVOIR LOW FUEL LIGHT ILLUMINATED ON ANNUNCIATOR PANEL WITH LH & RH WING LOW FUEL LIGHTS ILLUMINATED ON ANNUNCIATOR PANEL WHEN DAY-NIGHT SWITCH MOVED TO "DAY" MODE. FOUND MOISTURE ACCUMULATION UNDER FLOOR IN AREA OF FUEL RESERVOIR AND AREA IMMEDIATELY FORWARD OF THIS AREA WHERE CONNECTORS, WIRING AND EQUIPMENT ASSOCIATED WITH LOW FUEL WARNING SYSTEM.
